# SDR SWAA2024101748326

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,544 hours, 30,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS REPORT EXIT SIGN MISSING IN AFT GALLEY FO SIDE<[01] REMOVED AND REPLACED EXIT SIGN ASSEMBLY PER AMM 33-51-01 OP CHK OK
